Journal of Soviet Mathematics

, Volume 16, Issue 4, pp 1233–1277 | Cite as

Stochastic evolution equations

  • N. V. Krylov
  • B. L. Rozovskii


The theory of strong solutions of Ito equations in Banach spaces is expounded. The results of this theory are applied to the investigation of strongly parabolic Ito partial differential equations.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. A. Arsen'ev, “Construction of a turbulent measure for the system of Navier-Stokes equations,” Dokl. Akad. Nauk SSSR,225, No. 1, 18–20 (1975).Google Scholar
  2. 2.
    A. V. Balakrishnan, Introduction to Optimization Theory in a Hilbert Space, Springer-Verlag (1971).Google Scholar
  3. 3.
    V. V. Baklan, “The existence of solutions of stochastic equations in Hilbert space,” Dopovidi Akad. Nauk Ukr. RSR, No. 10, 1299–1303 (1963).Google Scholar
  4. 4.
    V. V. Baklan, “Equations in variational derivatives and Markov processes,” Dokl. Akad. Nauk SSSR,159, No. 4, 707–710 (1964).Google Scholar
  5. 5.
    V. V. Baklan, “The Cauchy problem for equations of parabolic type in infinite-dimensional space,” Mat. Fiz. Resp. Mezhved. Sb., No. 7, 18–25 (1970).Google Scholar
  6. 6.
    V. V. Baklan, “On a class of stochastic partial differential equations,” in: The Behavior of Systems in Random Media [in Russian], Kiev (1976), pp. 3–7.Google Scholar
  7. 7.
    Ya. I. Belopol'skaya and Yu. L. Daletskii, “Diffusion processes in smooth Banach spaces and manifolds,” Tr. Mosk. Mat. Obshch.,37, 78–79 (1978).Google Scholar
  8. 8.
    Ya. I. Belopol'skaya and Z. I. Nagolkina, “On multiplicative representations of solutions of stochastic equations,” Dopovidi Akad. Nauk Ukr. RSR, No. 11, 977–969 (1977).Google Scholar
  9. 9.
    M. M. Vainberg, Variational Method and Method of Monotone Operators in the Theory of Nonlinear Equations, Halsted Press (1974).Google Scholar
  10. 10.
    A. M. Vershik and O. A. Ladyzhenskaya, “On the evolution of the measure defined by the Navier-Stokes equations and on the solvability of the Cauchy problem for the statistical Hopf equation,” Dokl. Akad. Nauk SSSR,226, No. 1, 26–29 (1976).Google Scholar
  11. 11.
    A. M. Vershik and O. A. Ladyzhenskaya, “On the evolution of the measure defined by the Navier-Stokes equations and on the solvability of the Cauchy problem for the statistical equation of E. Hopf,” Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst. Akad. Nauk SSSR, Nauka, Leningrad,59, 3–24 (1976).Google Scholar
  12. 12.
    M. I. Vishik, “Quasilinear strongly elliptic systems of differential equations having divergence form,” Tr. Mosk. Mat. Obshch.,12, 125–184 (1963).Google Scholar
  13. 13.
    M. I. Vishik and A. I. Komech, “Infinite-dimensional parabolic equations connected with stochastic partial differential equations,” Dokl. Akad. Nauk SSSR,233, No. 5, 769–772 (1977).Google Scholar
  14. 14.
    M. I. Vishik and A. I. Komech, “On the solvability of the Cauchy problem for the direct Kolmogorov equation corresponding to a stochastic equation of Navier-Stokes type,” in: Complex Analysis and Its Applications [in Russian], Nauka, Moscow (1978), pp. 126–136.Google Scholar
  15. 15.
    Kh. Gaevskii, K. Greger, and K. Zakharias, Nonlinear Operator Equations and Operator Differential Equations [Russian translation], Mir, Moscow (1978).Google Scholar
  16. 16.
    L. I. Gal'chuk, “On the existence and uniqueness of a solution for stochastic equations over a semi-martingale,” Teor. Veroyatn. Ee Primen.,23, No. 4, 782–795 (1978).Google Scholar
  17. 17.
    I. M. Gel'fand and N. Ya. Vilenkin, Generalized Functions. Applications of Harmonic Analysis, Academic Press (1964).Google Scholar
  18. 18.
    I. I. Gihman and A. V. Skorokhod, Stochastic Differential Equations, Springer-Verlag (1972).Google Scholar
  19. 19.
    Yu. L. Daletskii, “Infinite-dimensional elliptic operators and parabolic equations related to them,” Usp. Mat. Nauk,22, No. 4, 3–54 (1967).Google Scholar
  20. 20.
    Yu. L. Daletskii, “Multiplicative operators of diffusion processes and differential equations in sections of vector bundles,” Usp. Mat. Nauk,30, No. 2, 209–210 (1975).Google Scholar
  21. 21.
    Yu. A. Dubinskii, “Nonlinear elliptic and parabolic equations,” in: Itogi Nauki i Tekhniki, Ser. Sov. Probl. Mat., Vol. 9, Moscow (1976), pp. 5–130.Google Scholar
  22. 22.
    K. Yosida, Functional Analysis, Springer-Verlag (1974).Google Scholar
  23. 23.
    K. Ito, “On stochastic differential equations,” Matematika. Periodical Collection of Translations of Foreign Articles,1, No. 1, 78–116 (1957).Google Scholar
  24. 24.
    V. I. Klyatskin, Stochastic Description of Dynamical Systems with Fluctuating Parameters [in Russian], Nauka, Moscow (1975).Google Scholar
  25. 25.
    S. G. Krein, Linear Differential Equations in Banach Space, Amer. Math. Soc. (1972).Google Scholar
  26. 26.
    N. V. Krylov and B. L. Rozovskii, “On the Cauchy problem for linear stochastic partial differential equations,” Izv. Akad. Nauk SSSR, Ser. Mat.,41, No. 6, 1329–1347 (1977).Google Scholar
  27. 27.
    N. V. Krylov and B. L. Rozovskii, “On conditional distributions of diffusion processes,” Izv. Akad. Nauk SSSR, Ser. Mat.,42, No. 2, 356–378 (1978).Google Scholar
  28. 28.
    K. Kuratowski, Topology, Vol. 1, Academic Press (1966).Google Scholar
  29. 29.
    V. A. Lebedev, “On the uniqueness of a weak solution of a system of stochastic differential equations,” Teor. Veroyatn. Ee Primen.,23, No. 1, 153–161 (1978).Google Scholar
  30. 30.
    J.-L. Lions, Some Methods of Solving Nonlinear Boundary Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  31. 31.
    R. Sh. Liptser and A. N. Shiryaev, Statistics of Stochastic Processes [in Russian], Nauka, Moscow (1974).Google Scholar
  32. 32.
    L. G. Margulis and B. L. Rozovskii, “Fundamental solutions of stochastic partial differential equations and filtration of diffusion processes,” Usp. Mat. Nauk,33, No. 2, 197 (1978).Google Scholar
  33. 33.
    A. S. Monin and A. M. Yaglom, Statistical Fluid Mechanics, MIT Press (1975).Google Scholar
  34. 34.
    S. M. Nikol'skii, Approximation of Functions of Several Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1969).Google Scholar
  35. 35.
    E. A. Novikov, “Functionals and the method of random forces in the theory of turbulence,” Zh. Eksp. Teor. Fiz.,47, No. 5, 1919–1926 (1966).Google Scholar
  36. 36.
    B. L. Rozovskii, “On stochastic partial differential equations,” Mat. Sb.,96, No. 2, 314–341 (1975).Google Scholar
  37. 37.
    B. Simon, The P(Φ)2 Model of Euclidean Quantum Field Theory [Russian translation], Mir, Moscow (1976).Google Scholar
  38. 38.
    S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Amer. Math. Soc. (1969).Google Scholar
  39. 39.
    A. Friedman, Partial Differential Equations, Krieger (1976).Google Scholar
  40. 40.
    S. Albeverio and R. Hoegh-Krohn, “Dirichlet forms and diffusion processes on rigged Hilbert spaces,” Z. Wahr. Verw. Geb.,40, No. 1, 1–57 (1977).Google Scholar
  41. 41.
    N. T. J. Bailey, “Stochastic birth, death, and migration processes for spatially distributed populations,” Biometrika,55, No. 1, 189–198 (1968).Google Scholar
  42. 42.
    A. V. Balakrishnan, “Stochastic optimization theory in Hilbert spaces. I,” Appl. Math. Opt.,1, No. 2, 97–120 (1974).Google Scholar
  43. 43.
    A. V. Balakrishnan, “Stochastic bilinear partial differential equations,” Lect. Notes Econ. Math. Syst.,111, 1–43 (1975).Google Scholar
  44. 44.
    Ya. I. Belopolskaya, “Markov processes with jumps and integrodifferential systems,” International Symposium on Stochastic Differential Equations, Abstracts of Communications, Vilnius (1978), pp. 12–16.Google Scholar
  45. 45.
    A. Bensoussan, Filtrage Optimale des Systemes Linéaires, Dunod, Paris (1971).Google Scholar
  46. 46.
    A. Bensoussan and R. Temam, “Equations aux dérivées partielles stochastiques non linéaires (1),” Isr. J. Math.,11, No. 1, 95–129 (1972).Google Scholar
  47. 47.
    A. Bensoussan and R. Temam, “Equations stochastiques du type Navier-Stokes,” J. Funct. Anal.,13, No. 2, 195–222 (1973).Google Scholar
  48. 48.
    H. Brezis, Operateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert (North-Holland Mat. Stud.), North-Holland, Amsterdam-London; Eisevier, New York (1973).Google Scholar
  49. 49.
    F. E. Browder, “Nonlinear elliptic boundary-value problems,” Bull. Am. Math. Soc.,69, No. 6, 862–974 (1963).Google Scholar
  50. 50.
    F. E. Browder, “Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces,” Bull. Am. Math. Soc.,73, No. 6, 867–874 (1967).Google Scholar
  51. 51.
    F. E. Browder, “Nonlinear operators and nonlinear equations of evolution in Banach spaces,” Proceedings of Symposia in Pure Mathematics, XVIII, Part 2, Am. Math. Soc., Providence, Rhode Island (1976).Google Scholar
  52. 52.
    J. F. Crow and M. Kimura, An Introduction to Population Genetics Theory, Harper and Row, New York (1970).Google Scholar
  53. 53.
    R. F. Curtain, “Estimation theory for abstract evolution equations excited by general white noise processes,” SIAM J. Cont. Optim.,14, No. 6, 1124–1149 (1976).Google Scholar
  54. 54.
    R. F. Curtain, “Stochastic evolution equations with general white noise disturbance,” J. Math. Anal. Appl.,60, No. 3, 570–595 (1977).Google Scholar
  55. 55.
    R. F. Curtain and P. L. Falb, “Stochastic differential equations in Hilbert space,” J. Diff. Eqs.,10, No. 3, 412–430 (1971).Google Scholar
  56. 56.
    D. A. Dawson, “Stochastic evolution equations,” Math. Biosci.,15, No. 3–4, 287–316 (1972).Google Scholar
  57. 57.
    D. A. Dawson, “Stochastic evolution equations and related measure processes,” J. Multivar. An.,5, No. 1, 1–52 (1975).Google Scholar
  58. 58.
    C. Doléans-Dade, “On the existence and unicity of solutions of stochastic integral equations,” Z. Wahr. Verw. Geb.,36, No. 2, 93–101 (1976).Google Scholar
  59. 59.
    W. Feller, “Diffusion processes in genetics,” Proc. Second Berkeley Symp. 1. Math. Stat. Prob., Calif. Univ. Press, Berkeley, pp. 227–246.Google Scholar
  60. 60.
    W. H. Fleming, “Distributed parameter stochastic systems in population biology,” Lect. Notes Econ. Math. Syst.,107, 179–191 (1975).Google Scholar
  61. 61.
    B. Gaveau, “Intégrale stochastique radonifiante,” C. R. Acad. Sci.,276, No. 8, A617-A620 (1973).Google Scholar
  62. 62.
    L. Gross, “Abstract Wiener space,” Proc. 5th Berkeley Sympos. Math. Stat. Prob., 1965–1966, Vol.2, Part 1, Berkeley-Los Angeles (1967), pp. 31–42.Google Scholar
  63. 63.
    L. Gross, “Potential theory on Hilbert space,” J. Funct. Anal.,1, No. 2, 123–181 (1968).Google Scholar
  64. 64.
    T. Hida and L. Strett, “On quantum theory in terms of white noise,” Nagoya Math. J.,68, Dec., 21–34 (1977).Google Scholar
  65. 65.
    N. Kazamaki, “Note on a stochastic integral equation,” Lect. Notes Math.,258, 105–108 (1972).Google Scholar
  66. 66.
    N. V. Krilov and B. L. Rozovskii, “On Cauchy problem for superparabolic stochastic differential equations,” Proc. Third Soviet-Japanese Symposium on Probability Theory, Tashkent (1975), pp. 77–79Google Scholar
  67. 67.
    H. Kunita, “Stochastic integrals based on martingales taking values in Hilbert space,” Nagoya Math. J.,38, 41–52 (1970).Google Scholar
  68. 68.
    H.-H.Kuo, “Gaussian measures in Banach spaces,” Lect. Notes Math.,463 (1975).Google Scholar
  69. 69.
    D. Lepingle and J. Y. Ouvrard, “Martingales browniennes hilbertiennes,” C. R. Acad. Sci.,276, No. 18, A1225-A1228 (1973).Google Scholar
  70. 70.
    J.-L. Lions and E. Magenes, Problèmes aux Limites non Homogenes et Applications, Vol. 2, Dunod, Paris (1968).Google Scholar
  71. 71.
    S. Ya. Mahno, “Limit theorems for stochastic equations with partial derivatives,” Int. Symposium on Stochastic Different. Equat., Abstracts of Communications, Vilnius (1978), pp. 73–77.Google Scholar
  72. 72.
    G. Malécot, “Identical loci and relationship,“ Proc. 5th Berkeley Symp. Math. Stat. Prob., IV, 1967, Calif. Univ. Press, pp. 317–332.Google Scholar
  73. 73.
    R. Markus, “Parabolic Ito equations,” Trans. Am. Math. Soc.,198, 177–190 (1974).Google Scholar
  74. 74.
    M. Metivier, “Intégrale stochastique par rapport a des processus a valeurs dans un espace de Banach reflexif,” Teor. Veroyatn. Ee Primen.;19, No. 4, 787–816 (1974).Google Scholar
  75. 75.
    M. Metivier, “Integration with respect to process of linear functionals” (Preprint).Google Scholar
  76. 76.
    M. Metivier, “Reelle und Vektorwertige Quasimartingale und die Theorie der Stochastischen Integration,” Lect. Notes Math.,607 (1977).Google Scholar
  77. 77.
    M. Metivier and J. Pellanmail, “A basic course on general stochastic integration,” Publ. Sém. Math. Inf. Rennes. Inst. Rech. Inf. Syst. Aleatoires, Rapport N 83, 1–55 (1977).Google Scholar
  78. 78.
    M. Metivier and G. Pistone, “Une formule d'isometrie pour l'intégrale stochastique hilbertienne et equations d'évolution linéaires stochastiques,” Z. Wahr. Verw. Geb.,33, 1–18 (1975).Google Scholar
  79. 79.
    M. Metivier and G. Pistone, “Sur une equation d'évolution stochastique,” Bull. Soc. Math. France,104, 65–85 (1976).Google Scholar
  80. 80.
    P. A. Meyer, “Un cours sur les intégrales stochastiques,” Sem. Prob. X, Lect. Notes Math.,511, 249–400 (1976).Google Scholar
  81. 81.
    P. A. Meyer, “Notes sur les intégrales stochastiques. I. Intégrales Hilbertiennes,” Lect. Notes Math.,581, 446–463 (1977).Google Scholar
  82. 82.
    G. Minty, “Monotone (nonlinear) operators in Hilbert spaces,” Duke Math. J.,29, No. 3, 341–346 (1962).Google Scholar
  83. 83.
    E. Pardoux, “Sur des equations aux dérivées partielles stochastiques monotones,” C. R. Acad. Sci.,275, No. 2, A101-A103 (1972).Google Scholar
  84. 84.
    E. Pardoux, “Equations aux derivées partielles stochastiques non lineaires monotones. Etude de solutions fortes de type Ito,” Thése Doct. Sci. Math. Univ. Paris Sud. (1975).Google Scholar
  85. 85.
    E. Pardoux, “Filtrage de diffusions avec conditiones frontieres: caracterisation de la densité conditionelle,” J. Statistique Processus Stochastiques, Proceedings, Grenoble, Lect. Notes Math.,636, 163–188 (1977).Google Scholar
  86. 86.
    P. E. Protter, “On the existence, uniqueness, convergence and explosions of solutions of systems of stochastic integral equations,” Ann. Probab.,5, No. 2, 243–261 (1977).Google Scholar
  87. 87.
    A. Shimizu, “Construction of a solution of a certain evolution equation,” Nagoya Math. J.,66, 23–36 (1977).Google Scholar
  88. 88.
    A. Shimizu, “Construction of a solution of a certain evolution equation. II” (Preprint).Google Scholar
  89. 89.
    M. Viot, “Solutions faibles d'équations aux dérivées partielles stochastiques non linéaires,” Thése Doct. Sci. Univ. Pierre Marie Curie, Paris (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • N. V. Krylov
  • B. L. Rozovskii

There are no affiliations available

Personalised recommendations